# SDR CALA2025111811328

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 82,228 hours, 30,468 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE MATERIAL DRAGGING ON FLOOR ADJUSTED EXCESS MATERIAL.  OP CHECKED GOOD
